Record number :
1314530
Title of article :
On Hyper Pseudo BCK-algebras
Author/Authors :
Borzooei، R. A. نويسنده Department of Mathematics, , , Rezazadeh، A. نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2014
Pages :
17
From page :
13
To page :
29
Abstract :
In this paper, we introduce the notion of hyper pseudo BCK- algebras, which is a generalization of pseudo BCK-algebras and hyper BCK-algebras and we investigates some related properties. In follow, we define some kinds of hyper pseudo BCK-ideals of a hyper pseudo BCK- algebra and we find the relations among them. Finally, we characterize the hyper pseudo BCK-ideals of type 4 generated by a nonempty subset.
Journal title :
Iranian Journal of Mathematical Sciences and Informatics (IJMSI)
Link To Document :